Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Shortness of breath and lack of energy. Thyroid test is normal. Suggest ayurveda treatment

Answered by
Dr.
Dr. Nikul Patel

Ayurveda Specialist

Practicing since :1998

Answered : 254 Questions

default
Posted on Mon, 25 Nov 2013 in Ayurveda
Question: BASICALLY I AM NON- SMOKER, NON ALCOHOL..NON-VEG. MOTHER HAVING THYROID PROBLEM AND BP. MY THYROID TEST IS NORMAL. FAMILY IS NOT HAVING SUGAR, HEART PROBLEM. YOGA PRACTICE I HAVE DONE. NOT NOW. EVEN ITS ALSO DIFFICULT TO DO RIGHT NOW. AT PRESENT I AM HAVING PROBLEM IS BODY TIRED..SHORTNESS OF BREATH, LACK OF ENERGY FEELING, FEELING OF EXHALATION IS MORE AND FAST. PALPITATION, HEART FEAR, CA FEAR. WHILE DRIVING A CAR OR BIKE, I AM UNABLE TO DO. SHORTNESS OF BREATH AND FEELING OF BREATH IS GOING TO STOP. I CONSULTED MANY DOCTOR... ADVISED ME TO GO FOR PSYCHIATRIST. FOR THE PAST 8 MONTHS I AM SUFFERING THE SAME PROBLEM. I TOOK ALOPATHY MEDICINE FOR STOMACH AND FOR MIND ALONG WITH HOMEOPATHY. 7/2/2004--- sinus tachycardia---ECG normal.. suggested medicine inderol 40mg.. 17/7/2007--echo taken..Normal.. Tachycardia during study. heart rate 141. anxit, ciplar suggested 30/03/2010- ecg normal. artrial tachycardia. heart rate 144.. colestral 186/200. sugar 115 ( random ) 19/4/2010 -echo normal. bp 140/80. ciplar suggested.. endoscopy suggested. 20/4/2010- endoscopy normal. alprasolam 0.25 suggested. 20/9/2010- total colestral 181/200. triglycerides 300. fenocor 200 mg ( tgr ).0-0-1. suggested 19/10/2010-- after taking colestral medicine triglyceride 125. ciplar and arvast suggested. COLESTRAL MEDICINE DISCONTINUED. 4/5/2011--echo normal... triglyceride 156, LDL 183. 9-DEC-11-- USG ABDOMEN.. PANCREAS NORMAL.. FATTY LIVER 9-1-2012-- HB--15.2 2013 12-2-13--HB 15.2..TRIGLYCERIDE 294. AGAIN FENOCOR AND ROSUVASTATIN. 15 DAYS TAKEN. 19-MAR-13 -- MASTER CHECK UP-- SINUS TACHYCARDIA, FATTY LIVER, HEBATITIS B VIRUS NEGATIVE. X XXXXXXX NORMAL. ENZYMES SGOT-39, SGPT-17, ALKALINE PHOSPHASTASE 52. BP 124/80. 24-JUN-13--PULMONARY NORMAL. ADVISED ME TO GO FOR BREATHING TECHNIQUE. FOR SHORTNESS OF BREATH. GASTRO NORMAL. B12 256. FROM THIS TIME TO TILL DATE I HAVE TAKEN B12 INJECTION 11. ONE MONTH I TOOK FOLLOWING PILLS NEXPRO-40, MOTILIUM, FOLVIT, VSL3, ANXIT 0.25. Again I did echo scan aug 13 with colestral test. Triglycerides was 400. Echo scan normal and the doctor advised me to go for tgr 160 mg still I am taking. He also suggested to go for PSYCHIATRIST . I EXPLAINED ALL ABOUT MY PAST HISTORY. HE GAVE ESTILOPRAM. I TOOK 3 DAYS. AGAIN I GOT SOME PROBLEM IN MY STOMACH. MY STOOL TURNED TO BLACK COLOR. I GOT FEAR. AFTER CONSUTATION WITH PSYCHIATRIST I STOPPED ESTILOPRAM AND I CONTINUED CLONOZEPAM 0.5 MD. I Tried to do walking and XXXXXXX namaskar. 10 days I did. I felt somewhat better along with clonazepam 0.5( 45 days taken and discontinued ) whenever I need I took. Again I gave up these practices. Only tgr 160 mg I am taking right now. Again same PROBLEM. I AM HAVING PROBLEM IS BODY TIRED..SHORTNESS OF BREATH, LACK OF ENERGY FEELING, FEELING OF EXHALATION IS MORE AND FAST. PALPITATION, HEART FEAR. WHILE DRIVING A CAR OR BIKE, I AM UNABLE TO DO. SHORTNESS OF BREATH AND FEELING OF BREATH IS GOING TO STOP. MY FAMILY HISTORY FATHER 78 YEARS OLD , SHORT TEMPER AND ANGRY MAN BUT NO MEDICAL COMPLAINTS MOTHER 72 YEARS OLD, HAVING THYROID PROBLEM, FEAR NATURE BROTHER 53 YEARS OLD HAVING PALPITATION PRBLM WITH COLESTRAL COMPLAINTS AND HAD ONE CP CHILD. CP CHILD PASSED AWAY 10 YEARS BACK. HAVING 22 YEARS BOY IN GOOD CONDITION RIGHT NOW. SISTER 48 YEARS OLD HAVING NO MEDICAL PRBLM AND GOOD ISSUES FOR THEM SISTER 43 YEARS OLD HAVING NO MEDICAL PRBLM AND HAVING ONE CP CHILD ME 33 YEARAS HAVING 3 YEARS OLD BOY. LIVNG WITH MY WIFE, CHILD AND MY MRS IS SIDDHA COMPLETED. MY JOB NATURE IS STOCK MARKETBEING A TECHNICAL ANALYST. NO BUSINESS TENSION OR STRESS, ONLY FEAR RELATED TO MY HEALTH, DEATH FEAR, HEART FEAR, PALPITATION, EXPERIENCING INHELATION IS LITTLE AND EXHALATION IS MORE. SOME TIMES EXPERIENCING BREATHING IS GOING TO STOP. EXPERIENCING ALWAYS IN FEARFUL. IF ANY DEATH OCCURS IN RELATIVE AND CLOSED SIDE. I FELT SUCH DIFFCULTIES MORE. WHEN I GO TO BED THT TIME SOME TIMES I AM EXPERIENCING PULSE BEAT ON BACK SIDE OF THE HEAD. MY AVERAGE SLEEP HOURS IS 4-5 HOURS. WHEN I HAVE LACK OF SLEEP, I M EXPERIENCING THE ABOVE SAID DIFFICULTIES MORE AND MORE. WHEN I DRIVE THRU BIKE, THAT TIME I DO DEEP BREATH AND TO COME OUT FROM THAT SITUATION I AM USED TO DO THT I PUT MY FEET ON SILENCER TO MAKE HEAT. AND I BITE MY FINGERS. SOME THING DOING LIKE THT. RIGHT NOW I AM NOT FEELING HUNGRY TIREDNESS LIGHT HEADEDNESS BREATHING INHELATION IS LITTLE IF I GO LAY DOWN POSTURE FEELING BETTER NO PALPITAION SOME TIMES ONLY EMPTYNESS NO ENERGY NO PHYSICAL ACTIVITIES KINDLY GIVE REMEDY TO ME SIR. PLEASE
doctor
Answered by Dr. Nikul Patel 11 hours later
Brief Answer: Ayurveda Medicines for Body tired, tachycardia etc Detailed Answer: Hello Welcome to Healthcare Magic As per your long detailed history of the signs, symptoms, medical records, and medications. Your problems did not solved after taking medicines from allopath and also your fearness is increased day by day. Weakness and tiredness also increased after taking medicines fro psychiatric too. Now you had also left Yoga and Prayanam too. Ayurveda Medicines surely makes you great result for the problem of tiredness, fearness, tachycardia and cholesterol too. In chronic diseases it surely take time to make it controlled and after then cured out. Please start the following medicines for first three months and then after have to evaluate the follow up dosage. Start the follwing medicines of Ayurveda and all medicines are safe. 1. XXXXXXX Sutsekhar ras 1 tab twice a day 2. Tab Abana (himalaya) 2 tabs twice a day. 3. Arjunarishtam 10 ml twi ce a day mixing same amout of warm water in it and take after meal 4. Aarogya vardhini vati 1 tab twice a day. Please start these medicines. 1. Avoid Curd, stale food, menda flour food. 2. Start Yoga and Pranayam regular 3. Start Morning walk regular, by increasing step by step the length for waal. 4. If is it possible to do such Panchkarma treatment nearby any Panchkarma center; the following Panchkarma treatment also advisable. 1. Shirodhara 2. Abhyang- swedan 3. Hrid Basti 4. Basti karma 5. Nasya karma Regards, Dr. Nikul Patel Ayurveda Consultant India YYYY@YYYY
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Cardiac arrhythmia

doctor1 MD

For the last 6 months I have been experiencing what feels like palpitations. I primarily feel these in my throat and it takes my breath away. I have had a complete Cardiology work up but they continue to occur and they are extremely scary. I am afraid my heart is just going to stop beating. I drink absolutely no caffeine and absolutely nothing with any kind of stimulants in it. I also have sharp pains in my chest every now and then and pain in my esophagus. I am worried there may be something wrong and the doctors are just missing it. These palpitations create so much anxiety when they occur so of course I sit and wait for another one to happen. Does anyone have any answers?

doctor1 MD

I have pure autonomic failure. I am 26 years old, female, 170 lbs and 5'10". I have a lot of scalp pain and hair loss. Thyroid has been checked and is normal. what can be done about the hair loss, and could it be part of the autonomic failure? I also have a long QT interval and wonder if it is related to the PAF or if it is separate.

doctor1 MD

Dear Sir, i have a question in distinguishing a heart problem and deconditioning...i am 29 years old, previously professional athlete for 10 years but limited my activity due to arrhythmia episodes which were PSVT mostly but many many many PVCs as well...my functional class also reduced to III class...now i am apparently in calss I but i have two questions which i am not able to answer...i have started jogging on tread mill with 6th speed for 20 min daily...during jogging not any problem max one or two PVCs but about an hour after stopping the sports my heart beats becomes irregular...many PVCs as if even simple movement triggers it, chest discomfort and it may even linger to many hours if i get really tired...i am not able to distinguish whether this is deconditioning or still my heart is not doing well?

doctor1 MD

I was told that I have splondyosis (c4 and c5) in the neck, I get severe neck pain from time to time but recently have been experiencing dizziness and a throbbing head and palpitations when lying down. Most nights the pain is severe and it wakes me up from sleep. I also have really bad headaches at the back of the head and sometimes it gets swollen. I just wanted to ask what is causing the dizziness and throbbing head and palpitations? Aisha

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...

doctor1 MD

My husband is 80 years old and has been diagnosed with congenial heart dease. His heart is only pumping half the speed of a normal heart beat. And now his lungs are filling with fluid. He also has Alzheimer's.